Abstract:
In this paper, the intervals of change in the exponent of the degree of degeneration of a mixed-type equation with characteristic degeneration are established.
The first boundary problem and the modified boundary problem (analogue of the Keldysh problem) with the conditions of periodicity are correctly set. In the case of the first problem, a criterion for the uniqueness of its solution is manifested. It is shown that the solution of the analogue of the Keldysh problem is unique up to a term of a linear function. Solutions are constructed as the sum of series of eigenfunctions of the corresponding one-dimensional spectral problem. In justifying the convergence of a series representing the solution of the first boundary-value problem, the problem of small denominators of a more complex structure arises in the class of regular solutions of this equation than in previously known works.
The estimate on separation from zero is established with the corresponding asymptotic. Based on this estimate, sufficient conditions are found for the boundary functions to substantiate the uniform convergence of the series and their derivatives up to the second order inclusive.
Keywords:
equations of mixed type, characteristic degeneration, boundary-value problems, periodicity conditions, spectral method, uniqueness, small denominators, existence.
Citation:
K. B. Sabitov, I. P. Egorova, “On the correctness of boundary value problems for the mixed type equation of the second kind”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:3 (2019), 430–451
\Bibitem{SabEgo19}
\by K.~B.~Sabitov, I.~P.~Egorova
\paper On the correctness of boundary value problems for the mixed type equation of the second kind
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2019
\vol 23
\issue 3
\pages 430--451
\mathnet{http://mi.mathnet.ru/vsgtu1718}
\crossref{https://doi.org/10.14498/vsgtu1718}
Linking options:
https://www.mathnet.ru/eng/vsgtu1718
https://www.mathnet.ru/eng/vsgtu/v223/i3/p430
This publication is cited in the following 4 articles:
B. I. Islomov, A. A. Abdullayev, “A boundary value problem with a conormal derivative for the mixed type equation of second kind with a conjugation condition of the Frankl type”, Russian Math. (Iz. VUZ), 66:9 (2022), 11–25
A. K. Urinov, D. A. Usmonov, “Nachalno-granichnaya zadacha dlya vyrozhdayuschegosya giperbolicheskogo uravneniya vtorogo roda s tremya liniyami vyrozhdeniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 26:4 (2022), 672–693
T. K. Yuldashev, B. I. Islomov, A. A. Abdullaev, “On solvability of a Poincare-Tricomi type problem for an elliptic-hyperbolic equation of the second kind”, Lobachevskii J. Math., 42:3, SI (2021), 663–675
A. K. Urinov, A. O. Mamanazarov, “Odnoznachnaya razreshimost odnoi nelokalnoi zadachi so smescheniem dlya parabolo-giperbolicheskogo uravneniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 30:2 (2020), 270–289